# SDR 98ZZZX3857

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1097J
- Make and model: Hughes 369D
- Aircraft serial: 900801D
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 369H4551
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N1 SLOW TO COME UP ON STARTS.  REMOVED AND REPLACED.
